skip to main content
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Elastodynamics of radially inhomogeneous spherically anisotropic elastic materials in the Stroh formalism

Norris, A. N. ; Shuvalov, A. L.

Proceedings: Mathematical, Physical and Engineering Sciences, 8 February 2012, Vol.468(2138), pp.467-484 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Effective Willis constitutive equations for periodically stratified anisotropic elastic media

Shuvalov, A. L. ; Kutsenko, A. A. ; Norris, A. N. ; Poncelet, O.

Proceedings: Mathematical, Physical and Engineering Sciences, 8 June 2011, Vol.467(2130), pp.1749-1769 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

General Relationships for Guided Acoustic Waves in Anisotropic Plates

Shuvalov, A. L.

Proceedings: Mathematical, Physical and Engineering Sciences, 08 September 2004, Vol.460(2049), pp.2671-2679 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

A Sextic Formalism for Three-Dimensional Elastodynamics of Cylindrically Anisotropic Radially Inhomogeneous Materials

Shuvalov, A. L.

Proceedings: Mathematical, Physical and Engineering Sciences, 08 July 2003, Vol.459(2035), pp.1611-1639 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Existence and Spectral Properties of Shear Horizontal Surface Acoustic Waves in Vertically Periodic Half-Spaces

Shuvalov, A. L. ; Poncelet, O. ; Golkin, S. V.

Proceedings: Mathematical, Physical and Engineering Sciences, 8 May 2009, Vol.465(2105), pp.1489-1511 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Bulk-Wave Polarization Fields in Transversely Isotropic Elastic Media

Chadwick, P. ; Shuvalov, A. L.

Proceedings: Mathematical, Physical and Engineering Sciences, 08 January 1997, Vol.453(1956), pp.77-92 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

On the Theory of Wave Propagation in Anisotropic Plates

Shuvalov, A. L.

Proceedings: Mathematical, Physical and Engineering Sciences, 08 September 2000, Vol.456(2001), pp.2197-2222 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2000  (1)
  2. 2000Até2002  (1)
  3. 2003Até2003  (1)
  4. 2004Até2009  (2)
  5. Após 2009  (2)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. JSTOR Archival Journals  (7)
  2. Royal Society Journals  (6)
  3. arXiv  (2)
  4. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.